# SDR CHQA200800036

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 15,339 hours, 11,269 cycles
- Engine: Allsn AE3007A
- Engine time: 13,877 hours, 9,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311620
- Condition: Making Metal
- Location: Nr 1
- Part time: 17,892 hours, 13,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CVG TO GSP - AFTER TAKEOFF, THE FLIGHT CREW REPORTED SMOKE IN THE CABIN AND THE AUTO SHUTDOWN OF ENGINE NR 1.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE CMC FOR FAULT CODES AND FOUND MESSAGES FOR OIL DEBRIS, CONTROL SYS A AND B ALONG WITH ENG ITT SYS, E1 EXCEEDENCE.  MAINTENANCE FOUND METAL DEBRIS ON THE CHIP DETECTOR AND AFTER FURTHER TROUBLESHOOTING THE NR 1 ENGINE WAS REPLACED.
